吴佳

Professor   Supervisor of Doctorate Candidates   Supervisor of Master's Candidates

Gender:Female

Alma Mater:大连理工大学

Degree:Doctoral Degree

School/Department:数学科学学院

Discipline:Operation Research and Control Theory

Business Address:创新园大厦B1207

E-Mail:wujia@dlut.edu.cn


Paper Publications

An inexact Newton method for stationary points of mathematical programs constrained by parameterized quasi-variational inequalities

Hits:

Indexed by:Journal Papers

First Author:Wu, Jia

Correspondence Author:Wu, J (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China.

Co-author:Zhang, Liwei,Zhang, Yi

Date of Publication:2015-08-01

Journal:NUMERICAL ALGORITHMS

Included Journals:SCIE、Scopus

Volume:69

Issue:4

Page Number:713-735

ISSN No.:1017-1398

Key Words:Inexact Newton method; MPEC; Optimality conditions; Strongly BD-regularity

Abstract:In this paper, we propose a numerical method for solving the stationary points of mathematical programs constrained by parameterized quasi-variational inequalities. The necessary optimality conditions (stationary conditions in the sense of Mordukhovich) for the optimization problem are reformulated as a system of nonsmooth equations without the strict complementarity condition and an inexact Newton method is constructed to find its solutions. The local convergence of the inexact Newton method is guaranteed under second order sufficient conditions and linear independence constraint qualification. Several illustrative examples are provided.

Pre One:First order necessary optimality conditions for mathematical programs with second-order cone complementarity constraints

Next One:A smoothing majorization method for l(2)(2)-l(p)(p) matrix minimization